# SDR VNAA2011103000035

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 17,581 hours, 18,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS FS409+128 VERTICLE POST WAS FOUND CRACKED.  THE FS 409+128 VERTICLE POST WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
